The Annals of Mathematical Statistics

A Note on some Ergodic Theorems of A. Paz

Richard W. Madsen

Full-text: Open access

Abstract

In a paper entitled "Ergodic theorems for infinite probabilistic tables," Paz studies the ergodic properties of non-homogeneous Markov chains with countably infinite state space. This note is to draw attention to the fact that Paz's theory is easily extended to arbitrary state spaces.

Article information

Source
Ann. Math. Statist., Volume 42, Number 1 (1971), 405-408.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693534

Digital Object Identifier
doi:10.1214/aoms/1177693534

Mathematical Reviews number (MathSciNet)
MR283879

Zentralblatt MATH identifier
0249.60030

JSTOR
links.jstor.org

Citation

Madsen, Richard W. A Note on some Ergodic Theorems of A. Paz. Ann. Math. Statist. 42 (1971), no. 1, 405--408. doi:10.1214/aoms/1177693534. https://projecteuclid.org/euclid.aoms/1177693534


Export citation